Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

An approximate method in the theory of oscillations

  • 16 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    A. M. Samoilenko and N. I. Ronto, Numerical-Analytic Methods for Studying Periodic Solutions [in Russian], Vishcha Shkola, Kiev (1976).

  2. 2.

    J. L. Lions, Non-Homogeneous Boundary-Value Problems, Springer-Verlag (1972).

  3. 3.

    J. Hale, Oscillations in Nonlinear Systems [Russian translation], Mir, Moscow (1966).

  4. 4.

    V. N. Laptinskii, “On an algorithm for constructing periodic solutions of second-order linear systems,” Vestsi Akad. Nauk BSSR, Ser. Fiz.-Mat. Navuk, No. 3, 113–116 (1978).

  5. 5.

    L. V. Kantorovich and G. P. Akilov, Functional Analysis [in Russian], Nauka, Moscow (1977).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 33, No. 1, pp. 73–76, January–February, 1981.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Laptinskii, V.N. An approximate method in the theory of oscillations. Ukr Math J 33, 59–61 (1981). https://doi.org/10.1007/BF01085779

Download citation


  • Approximate Method